# SDR CA011211003

- Difficulty date: May 16, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,314 hours
- Engine: Pwa R985AN14B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C2CE67A
- Condition: Frayed
- Location: Fuel Selector
- Part time: 15,315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED WHERE IT BENDS AROUND FUEL SELECTORPULLEY. ITEM NOTED DURING ANNUAL INSPECTION. IT IS ADVISEABLE TO HAVE SOMEONE MOVE THE FUEL SELECTOR CONTROL WHILE INSPECTING TO ACCESS AS MUCH OF CABLE AS POSSIBLE AS ITS INSTALLED.
